MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911432250
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Angina (1710); Reocclusion (1985)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(6).It was reported that stent restenosis and angina occurred.In (b)(6) 2012, the patient presented due to unstable angina and was diagnosed with myocardial infarction(mi).Subsequently, patient was referred for cardiac catheterization.On the same day, index procedure was performed.Target lesion # 1 was a de novo lesion located in the mid right coronary artery(rca) with 80% stenosis and was 16mm long with a reference vessel diameter of 2.50mm.Target lesion # 1 was treated with pre-dilatation and placement of a 2.50x32.00mm promus element plus drug-eluting stent(des).Following post dilatation, the residual stenosis was 0%.Target lesion # 2 was a de novo lesion located in the proximal rca with 80% stenosis and was 8mm long with a reference vessel diameter of 2.50mm.Target lesion # 2 was treated with direct placement of a 2.50x12.00mm promus element plus des.Following post dilatation, the residual stenosis was 0%.Two days after, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2016, the patient was diagnosed with unstable angina and cardiac catheterization was recommended.The 80% in-stent restenosis(isr) located in mid rca was treated with balloon angioplasty and placement of 3.00x16mm synergy des.Following post-dilatation residual stenosis was 0%.Additionally, 75% de-novo stenosis located in distal rca was treated with balloon angioplasty and placement of 2.50x12mm and 2.25x12mm synergy des with 0% residual stenosis.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6255936
Report Number2134265-2016-12632
Device Sequence Number13701459
Product Code NIQ
UDI-Device Identifier08714729823681
UDI-Public(01)08714729823681(17)20130225(10)15144718
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2013
Device Model NumberH7493911432250
Device Catalogue Number39114-3225
Device Lot Number15144718
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2016
Initial Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR